Topological quantum field theory for the universal quantum invariant

J. Murakami, T. Ohtsuki

Research output: Contribution to journalArticle

19 Citations (Scopus)

Abstract

We extend the universal quantum invariant defined in [15] to an invariant of 3-manifolds with boundaries, and show that the invariant satisfies modified axioms of TQFT.

Original languageEnglish
Pages (from-to)501-520
Number of pages20
JournalCommunications in Mathematical Physics
Volume188
Issue number3
DOIs
Publication statusPublished - 1997 Jan 1

    Fingerprint

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this